# SDR 96ZZZM282

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100501
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLT NR 4867 - YOW - DURNG CRUISE, THE CAPTAINS FORWARD WINDSHIELD HEAT FAILED.  THE HEATING ELEMENT ARCED CAUSING THE OUTER PANE OF THE WINDOW TO CRACK ACROSS THE BOTTOM.  THE INNER PANE CRACKED AT THE LEFT AND THE RIGHT EDGES OF THE WINDOW, ABOUT 2 INCHES IN ON BOTH SIDES.  THE CAPTAINS VISION WAS IMPAIRED SO THE FIRST OFFICER FINISHED THE LEG.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED CAPTAINS FORWARD WINDSHIELD.  (M)
